# SDR 96ZZZX5547

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010336005
- Condition: Bearings Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY IN EXCESS OF .025 INCH AT TWO PLACES.  SEE BELL MM L3 FIG 62.21.  AT TEAR DOWN FOUND BEARINGS AND SPACES WORN.  TOTAL TIME OF BEARINGS AND SPACERS LESS THAN 100 HOURS AND 1 YEAR SINCE REPLACED.  REPLACED 4 EACH.
